Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 341751, 7 pages
http://dx.doi.org/10.1155/2014/341751
Research Article

Fixed Point Results for Generalized Chatterjea Type Contractive Conditions in Partially Ordered -Metric Spaces

1Department of Mathematics, Statistics and Physics, Qatar University, Doha 2713, Qatar
2Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood Road, Pretoria 0002, South Africa
3COMSATS Institute of Information Technology, Abbotabad, Pakistan

Received 21 August 2013; Accepted 5 December 2013; Published 11 February 2014

Academic Editors: A. Bellouquid and C. Zhai

Copyright © 2014 Safeer Hussain Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar
  2. Z. Mustafa and B. Sims, “Some remarks concerning D-metric spaces,” in Proceedings of the International Conference on Fixed Point Theory and Applications, pp. 189–198, Valencia, España, 2003.
  3. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-Metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Abbas and B. E. Rhoades, “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 262–269, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Abbas, T. Nazir, and S. Radenović, “Some periodic point results in generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4094–4099, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Chugh, T. Kadian, A. Rani, and B. E. Rhoades, “Property P in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 401684, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. W. Shatanawi, “Fixed point theory for contractive mappings satisfying Φ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, Theory, Methods and Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. I. Ya. Alber and S. Guerre-Delabriere, Principles of Weakly Contractive Maps in Hilbert Spaces, New results in Operator Theory, Advances Applications, vol. 8, Birkhauser, Basel, Switzerland, 1997, Edited by I. Gohberg and Yu. Lyubich.
  15. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis, Theory, Methods and Applications, vol. 47, no. 4, pp. 2683–2693, 2001. View at Publisher · View at Google Scholar · View at Scopus
  16. D. W. Boyd and T. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Google Scholar
  17. S. Reich, “Some fixed point problems,” Atti della Accademia Nazionale dei Lincei, vol. 57, pp. 194–198, 1975. View at Google Scholar
  18. D. Dorić, “Common fixed point for generalized (ψ, φ)-weak contractions,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1896–1900, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Chandok, “Some common fixed point theorems for generalized nonlinear contractive mappings,” Computers and Mathematics with Applications, vol. 62, no. 10, pp. 3692–3699, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. S. K. Chatterjea, “Fixed point theorem,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Google Scholar
  21. J. Harjani, B. López, and K. Sadarangani, “Fixed point theorems for weakly G-mappings in ordered metric spaces,” Computers and Mathematics with Applications, vol. 61, no. 4, pp. 790–796, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. R. Kannan, “Some results on fixed points-II,” The American Mathematical Monthly, vol. 76, pp. 405–408, 1969. View at Google Scholar